# SDR JJBA20140127017

- Difficulty date: January 27, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 31,912 hours, 44,074 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Shaft
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FLIGHT LEVEL 2200 NR 1 TORQUE AT 50% & WOULD NOT GO BELOW, COULD NOT SHUT DOWN WITH CONDITION LEVERS. REMOVED NR 1 ENG SPRING STRUT, INSTALLED NEW SHAFT & REASSEMBLED.
